MathSciNet Relay Station
MathSciNet bibliographic data
MR2044597 (2005b:60140) 60H07 (60H15)
Quer-Sardanyons, Lluís; Sanz-Solé, Marta A stochastic wave equation in dimension 3: smoothness of the law. Bernoulli 10 (2004), no. 1, 165–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement